Translator Disclaimer
2010 Painlevé VI Equations with Algebraic Solutions and Family of Curves
Hossein Movasati, Stefan Reiter
Experiment. Math. 19(2): 161-173 (2010).

Abstract

In families of Painlevé VI differential equations having common algebraic solutions we classify all the members that come from geometry, i.e., the corresponding linear differential equations that are Picard--Fuchs associated to families of algebraic varieties. In our case, we have one family with zero-dimensional fibers and all others are families of curves. We use the classification of families of elliptic curves with four singular fibers carried out by Herfurtner in 1991 and generalize the results of Doran in 2001 and Ben Hamed and Gavrilov in 2005.

Citation

Download Citation

Hossein Movasati. Stefan Reiter. "Painlevé VI Equations with Algebraic Solutions and Family of Curves." Experiment. Math. 19 (2) 161 - 173, 2010.

Information

Published: 2010
First available in Project Euclid: 17 June 2010

zbMATH: 1215.34114
MathSciNet: MR2676745

Subjects:
Primary: 34M55, 35Q53

Rights: Copyright © 2010 A K Peters, Ltd.

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.19 • No. 2 • 2010
Back to Top